# SDR QXEA0000408

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND FUSELAGE SKIN HAD A CREASE, 4.5 AFT OF FRAME 5305, BEGINNING 1 UP FROM SKIN EDGE AT LAP JOINT ON STRINGER 17.  REPAIRED IAW FOKKER SRM 51-10-04 AND HORIZON AIR EA 4-53-984.
